MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. SHOWER SPRAY KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. SHOWER SPRAY KIT; LAVAGE, JET
Catalog Number 00515049501
Medical Device Problem Code Powder Leak (4069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection there was battery corrosion.There was no patient involvement.Due diligence is complete and there is no additional information available.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1 telephone number: (b)(6).G2 country: japan.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d4, d9, g1, g3, g6, h1, h2, h3, h4, h6, and h11.The device was returned sealed in the sterile packaging.Visual examination of the returned product/provided pictures confirmed the battery pack was busted open and there was black debris from the battery expulsion throughout the sterile packaging.The battery pack exterior was damaged/warped.The terminals were pushed out of position and one of the wires was completely removed from the terminal.It could not be determined if the battery wiring was damaged prior to the battery expulsion.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available regarding the event.

Brand Name
SHOWER SPRAY KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21172080
Report Number0001526350-2025-00057
Device Sequence Number4336054
Product Code FQH
UDI-Device Identifier00889024375222
UDI-Public(01)00889024375222(17)270319(10)75918079
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515049501
Device Lot Number75918079
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown